Florida, 2010Strong Wind in Florida, March 2, 2010
March 2, 2010 · NWS JAX · 1 event in 1 county or zone
A strong surface low tracked across the forecast area generally along the Interstate 10 corridor from the west. A strong pressure gradient brought gusty winds generally between 42 to 48 mph from 1:55 pm to 7:13 pm across portions of northeast Florida.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $2,000
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong surface low tracked across the forecast area generally along the Interstate 10 corridor from the west. A strong pressure gradient brought gusty winds generally between 42 to 48 mph from 1:55 pm to 7:13 pm across portions of northeast Florida. Some tree damage occurred in Flagler county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 2, 1:30 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Mar 2, 1:30 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
130 PM EST TUE MAR 2 2010
.SYNOPSIS...STRONG LOW PRESSURE WAS NOTED NEAR THE SE GA COAST AT
999 MB WITH COLD FRONT EXTENDING SWD INTO THE W CENTRAL FL AREA.
RADAR SHOWS SCT SHOWERS AND ISOLD THUNDERSTORMS HAVE BROKEN OUT OVER
NE FL AND SE GA WITH SOME STRONG ECHOES EVIDENT. TEMPS WARMED UP
QUICKLY TO NEAR 70 OVER SRN ZONES AND WINDS HAVE MET WIND ADVISORY
IN A PORTION OF NE FL. DEWPOINTS ARE NOT COMING UP AS ANTICIPATED SO
THINK THUNDER POTENTIAL REMAINS LOW BUT NON-ZERO (IE ISOLD).
&&
.SHORT TERM (TONIGHT-FRI).
TONIGHT...LOW PRESSURE AREA WILL MOVE QUICKLY NE OF THE AREA WHILE
CYCLONIC LOW AND COLD ADVECTION ARE UNDERWAY WITH LOW CLOUDS
WRAPPING AROUND THE SYSTEM THROUGH OUR CWA. TEMPS EXPECTED TO FALL
INTO THE MID-UPPER 30S. SOME MIXED PRECIP IS POSSIBLE LATE EVENING
AND AFTER MIDNIGHT IN SE GA BUT DON'T WANT TO SWITCH THE FORECAST
AGAIN TO PUT IT BACK IN BUT WOULD NOT BE SURPRISED TO SEE LIGHT
RAIN/DRIZZLE WITH A FEW FLURRIES GIVEN VERY LOW THICKNESSES SETTING
IN AFTER MIDNIGHT. WAS TEMPTED TO DOWNGRADE/PAIR BACK THE ADVISORIES
BUT UNCERTAIN ABOUT POTENTIAL ISALLOBARIC WIND COMPONENT CAUSING
GUSTY WINDS BEHIND THE DEPARTING LOW SO THINK WINDY CONDITIONS WILL
LIKELY BE ONGOING THIS EVENING.
WEDNESDAY...LOW CLOUDS EXPECTED IN THE MORNING UNDER BREEZY/WINDY
NW FLOW WITH HIGHS NLY IN THE MID 50S FOR MOST OF THE AREA. SHOULD
SEE PARTLY SUNNY CONDS DEVELOP BY THE AFTN. GUIDANCE HIGH TEMPS WERE
CLOSE AND USED A BLEND. WINDS WILL BE NEAR 15-20 MPH WITH HIGHER
GUSTS. WEDNESDAY NIGHT...COLDER TEMPS IN STORE WITH A LIGHT FREEZE
POSSIBLE INLAND AREAS. TOO CLOSE TO CALL ON FREEZE WATCH ATTM WITH
DURATIONS BELOW FREEZING BARELY MEETING CRITERIA. FROST NOT TOO MUCH
AN ISSUE DUE TO WINDS STAYING UP AND DRY AIR ADVECTION PATTERN.
THURSDAY...SFC HIGH PRESSURE CONTINUES TO MOVE EWD FROM THE MS VALLEY
AREA WITH NW FLOW CONTINUING BUT LIGHTER. HIGHS STILL ONLY TOPPING
OUT IN THE UPPER 50S. THU NIGHT...COLDER NIGHT APPEARS IN STORE WITH
THE SFC HIGH MOVING CLOSER TO THE AREA AND CLEAR SKIES. FREEZE LOOKS
PROBABLE FOR INLAND AREAS AND A FREEZE WARNING MAY EVENTUALLY BE
NEEDED. WENT WITH SLIGHTLY COLDER MAV GUIDANCE.
FRIDAY...VERY DRY BUT STILL CHILLY WITH HIGHS FROM UPPER 50S TO
LOWER 60S EXPECTED WITH THE BROAD MEAN LAYER TROUGH OFFSHORE OF THE
ATLC COAST. WINDS LIGHTER FROM THE N STILL ADVECTING IN COOL AIR TO
THE AREA.
.LONG TERM (SAT-TUE)
A DRY AND PLEASANT WEEKEND WITH HIGH PRESSURE SFC AND ALOFT BUILDING
OVER THE AREA. TEMPS MANAGE TO REACH CLOSER TO NORM WITH HIGH IN THE
60S TO NEAR 70 BUT LOWS STILL DIPPING INTO MID 30S TO LOWER 40S
UNDER MOSTLY CLEAR CONDS. MON AND TUE...RIDGE BUILDS ALOFT AND SFC
HIGH MOVES OFFSHORE. ANOTHER COLD FRONT PROGGED TO MOVE TOWARD THE
AREA MON NIGHT AND TUE WITH TEMPS WARMING WELL INTO THE 70S INLAND
AREAS. ATTM SLIGHT POPS ARE MENTIONED FOR TUE AS THE BEST FORCING IS
NW OF THE AREA.
&&
.AVIATION...
MVFR CEILINGS WILL BE THE NORM THROUGH MUCH OF THIS TAF PERIOD
WITH CLEARING NOT EXPECTED UNTIL LATE MORNING. WINDY CONDITIONS
WILL ALSO CONTINUE...EVEN DURING THE OVERNIGHT HOURS.
&&
.MARINE...
GALES ARE VERIFYING NICELY OVER THE OFFSHORE WATERS WITH PEAK
GUSTS AROUND 40 KNOTS IN STRONG SOUTHWESTERLY FLOW AT BUOY 41012.
SEAS THERE ARE RUNNING ON THE ORDER OF 8 TO 10 FEET. WINDS WILL
VEER TO THE WEST THIS EVENING WITH FREQUENT GUSTS TO GALE FORCE
EXPECTED TO CONTINUE THROUGH THE NIGHT AS COLDER AIR ADVECTS OVER
THE WATERS. A GRADUAL REDUCTION IN WIND SPEEDS ARE EXPECTED LATE
TONIGHT WITH ONLY OCCASIONAL GUSTS TO GALE FORCE EXPECTED BY MID-
MORNING. ADVISORY CONDITIONS WILL THEN TAKE OVER AND REMAIN IN
PLACE OVER THE OFFSHORE WATERS THROUGH THURSDAY.
&&
.FIRE WEATHER...
A COOLER AND MUCH DRIER AIR MASS MOVES IN BEHIND DEPARTING STORM
SYSTEM AND MIN RH'S ARE FORECAST TO FALL TO AROUND 35 PERCENT ON
WEDNESDAY WITH SUSTAINED WINDS 15 MPH AND GUSTY. THE WINDS WILL BE
THERE ON WEDNESDAY BUT TOO MARGINAL ON THE RH'S TO WARRANT HOISTING
ANY FLAGS AT THIS TIME. DRIER AIR WILL LIKELY RESULT IN DURATIONS
OF LOW RH VALUES ON THURSDAY AND A FIRE WEATHER WATCH IS IN EFFECT
FOR ALL OF NE FL. DRY AIR WILL REMAIN IN PLACE WITH HEADLINES
LIKELY RIGHT THROUGH SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 35 54 32 56 / 40 0 0 0
SSI 38 53 34 53 / 30 0 0 0
JAX 38 56 32 57 / 20 0 0 0
SGJ 39 56 35 56 / 20 0 0 0
GNV 38 57 31 59 / 10 0 0 0
OCF 38 58 32 59 / 10 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...GALE WARNING UNTIL 9 AM EST WEDNESDAY FOR FERNANDINA BEACH TO ST
AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING UNTIL 4 AM EST WEDNESDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
SHASHY/SHULER/PRESNALLHazardous weather outlook, Mar 2, 10:04 AM EST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1004 AM EST TUE MAR 2 2010
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031005-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1004 AM EST TUE MAR 2 2010
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...WIND ADVISORY IN EFFECT ACROSS NORTHEAST FLORIDA...
...LAKE WIND ADVISORY IN EFFECT ACROSS SOUTHEAST GEORGIA...
...A FEW THUNDERSTORMS POSSIBLE THIS AFTERNOON...
...GALE WARNING OVER THE OFFSHORE COASTAL WATERS...
A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE REGION TODAY WITH VERY
WINDY CONDITIONS TO DEVELOP WITH GUSTS UP TO 40 MPH POSSIBLE....WITH
SLIGHTLY LOWER WIND SPEEDS IN SOUTHEAST GEORGIA. THERE IS A SLIGHT
CHANCE OF THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS AND
HAIL...MAINLY SOUTH OF A LINE FROM JACKSONVILLE TO GAINESVILLE.
GALE WARNINGS ARE ALSO IN EFFECT OFFSHORE WITH GUSTS TO GALE FORCE
EXPECTED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE OF A FREEZE INLAND ON THURSDAY AND FRIDAY MORNINGS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Mar 2, 1:03 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
103 PM EST TUE MAR 2 2010
FLZ020>022-GAZ150-162-163-021845-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-SUWANNEE-WARE-
103 PM EST TUE MAR 2 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
SUWANNEE...NORTHERN COLUMBIA...EASTERN HAMILTON...SOUTHEASTERN
CLINCH...SOUTHERN WARE AND SOUTHEASTERN ECHOLS COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 145 PM EST...
AT 103 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES NORTHEAST OF SUWANNEE SPRINGS...MOVING
NORTHEAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS
AROUND SUWANNEE SPRINGS...JASPER...BELMONT...NEEDMORE AND FARGO
THROUGH 145 PM EST. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3051 8301 3094 8260 3086 8244 3083 8241
3080 8241 3079 8238 3067 8229 3058 8245
3058 8246 3057 8247 3032 8292
TIME...MOT...LOC 1803Z 242DEG 43KT 3051 8274
SHASHYSpecial weather statement, Mar 2, 1:45 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EST TUE MAR 2 2010
FLZ022>024-GAZ150-152-163>165-021930-
BAKER-BRANTLEY-CHARLTON-CLINCH-COLUMBIA-INLAND CAMDEN-NASSAU-WARE-
145 PM EST TUE MAR 2 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER...NORTHEASTERN COLUMBIA...CHARLTON...SOUTHEASTERN CLINCH...
SOUTHEASTERN BRANTLEY...SOUTHEASTERN WARE...NORTHWESTERN NASSAU AND
NORTHWESTERN CAMDEN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 230 PM EST...
AT 145 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST
OF STEVEN FOSTER STATE PARK TO 11 MILES SOUTH OF STEVEN FOSTER STATE
PARK TO 24 MILES SOUTHWEST OF STEVEN FOSTER STATE PARK...MOVING EAST
AT 40 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
STEVEN FOSTER STATE PARK...RACE POND...WINOKUR...HOMELAND...
FOLKSTON...TARBORO AND HILLIARD THROUGH 230 PM EST. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3064 8252 3104 8230 3118 8177 3116 8175
3086 8182 3062 8193 3046 8239 3044 8265
3048 8270
TIME...MOT...LOC 1845Z 251DEG 34KT 3092 8215 3069 8228
3054 8245
SHASHYLocal storm report, Mar 2, 2:00 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EST TUE MAR 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM NON-TSTM WND GST OCALA 29.19N 82.13W
03/02/2010 M42.00 MPH MARION FL AWOS
THE OCALA AIRPORT AWOS MEASURED A GUST TO 42 MPH FROM 250
DEGREES.
&&
ARSSpecial weather statement, Mar 2, 2:19 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EST TUE MAR 2 2010
FLZ024-GAZ165-166-022000-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
219 PM EST TUE MAR 2 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN NASSAU
AND CAMDEN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 300
PM EST...
AT 219 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF KINGS FERRY...OR 8
MILES NORTHEAST OF HILLIARD...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND KINGS FERRY...KINGSLAND...
WOODBINE...COLESBURG...HARRIETTS BLUFF AND DOVER BLUFF THROUGH 300
PM EST. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3067 8174 3072 8194 3111 8165 3112 8160
3110 8156 3108 8156 3108 8154 3106 8153
3104 8146 3100 8145 3097 8147 3096 8144
3097 8141
TIME...MOT...LOC 1919Z 221DEG 20KT 3079 8178
SHASHYSpecial weather statement, Mar 2, 2:41 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 PM EST TUE MAR 2 2010
FLZ025-033-022015-
DUVAL-ST. JOHNS-
241 PM EST TUE MAR 2 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 315 PM EST...
AT 241 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF BAYARD...OR 4 MILES
EAST OF FRUIT COVE...MOVING NORTHEAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SWITZERLAND...MANDARIN...
FRUIT COVE...DURBIN...BAYARD...UNF...SAN PABLO...PONTE VEDRA BEACH...
GUANA RIVER STATE PARK AND SAWGRASS THROUGH 315 PM EST. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2998 8163 3008 8168 3010 8167 3014 8168
3017 8168 3035 8140 3026 8137 3021 8135
3012 8132 3009 8133
TIME...MOT...LOC 1941Z 245DEG 33KT 3014 8151
SANDRIKSpecial weather statement, Mar 2, 2:49 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EST TUE MAR 2 2010
GAZ154-165-166-022015-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
249 PM EST TUE MAR 2 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
AND EASTERN GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 315 PM EST...
AT 249 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 5 MILES
SOUTH OF DOVER BLUFF TO 4 MILES SOUTHWEST OF KINGSLAND...MOVING EAST
AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
KINGSLAND...JEKYLL ISLAND...HARRIETTS BLUFF...DOVER BLUFF...
BRUNSWICK...ST. SIMONS...ST. MARYS...HIGH POINT...SEA ISLAND AND
GLYNN HAVEN THROUGH 315 PM EST. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3121 8128 3121 8131 3113 8137 3114 8143
3110 8147 3113 8142 3113 8141 3103 8141
3103 8145 3099 8147 3094 8144 3098 8141
3094 8139 3077 8145 3072 8144 3073 8149
3070 8156 3076 8177 3132 8147 3130 8128
TIME...MOT...LOC 1949Z 257DEG 37KT 3096 8143 3078 8164
SANDRIKStrong Wind, Flagler
- When
- March 2, 2:55 PM EST
- Where
- Flagler forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Crop damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 29.471, -81.293 (the zone’s center; the record gives no point)
A tree was blown down across the road at County Road 80 and Catherine Street in St. Johns Park, which is located about 6 miles west of Bunnell. Another tree was blown down across the road at Martin Luther King Street and South Church Street in Bunnell. The cost of tree removal was estimated.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Georgia, March 2, 201038 events
- Winter Storm and Winter Weather in North Carolina, March 2 to 3, 201025 events
- Winter Weather in Virginia, March 2 to 3, 201018 events
- Winter Weather in North Carolina, March 2, 201016 events
- Winter Weather in South Carolina, March 2, 201012 events
- Winter Storm and Winter Weather in South Carolina, March 2, 201010 events
- Heavy Snow and Winter Weather in Alabama, March 2, 20109 events
- Heavy Snow in North Carolina, March 2, 20109 events
- Heavy Snow in North Carolina, March 2, 20109 events
- Heavy Snow and High Wind in North Carolina, March 2 to 3, 201053 kt wind · 9 events
- High Surf in Hawaii, March 2 to 5, 20108 events
- Winter Weather in Kentucky, March 2, 20107 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 213881.